# SDR P5CA0300893

- Difficulty date: July 6, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 12,194 hours, 1,785 cycles
- System (JASC): 2700 · Flight Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENG START CREW REPORTED AILERON INDICATION PROBLEMS DURING FLT CNTRL CHECK.   CONFIRMED W/ VISUAL OPERATION THAT THE CONTROL SURFACES LOOKED NORMAL, DEFERRED IAW MEL 27-18-1
